Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 50, NWS Green Bay, WI

August 2, 2015Manitowoc County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 2, 2015, 5:19 PM CDT for Manitowoc County, Wisconsin. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2015, 5:19 PM CDT (22:19 UTC)
Expired
Aug 2, 2015, 5:45 PM CDT
In force
26 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 62 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 2, 2:59 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.3 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2015-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1667 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2015-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1667 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1134 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
1.2
Supercell composite
10.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

058 
WUUS53 KGRB 022219
SVRGRB
WIC071-022245-
/O.NEW.KGRB.SV.W.0050.150802T2219Z-150802T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
519 PM CDT SUN AUG 2 2015

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 545 PM CDT

* AT 519 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR VALDERS TO NEAR ELKHART LAKE...MOVING EAST AT
  55 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MANITOWOC...CLEVELAND...ST. NAZIANZ...KIEL...NEWTON...SPRING
  VALLEY...CLOVER...MILLHOME...NEWTONBERG...MADSEN...OSMAN...ST
  NAZIANZ...SILVER LAKE COLLEGE...LOUIS CORNERS AND SCHOOL HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4410 8783 4408 8765 4406 8765 4404 8767
      4402 8767 4400 8768 4402 8768 4397 8770
      4394 8772 4389 8773 4389 8804
TIME...MOT...LOC 2219Z 282DEG 47KT 4403 8781 4389 8797 

HAIL...1.00IN
WIND...60MPH
 
$$

KIECKBUSCH
2 follow-up statements
177 
WWUS53 KGRB 022229
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
529 PM CDT SUN AUG 2 2015

WIC071-022245-
/O.CON.KGRB.SV.W.0050.000000T0000Z-150802T2245Z/
MANITOWOC WI-
529 PM CDT SUN AUG 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTH CENTRAL MANITOWOC COUNTY...

AT 528 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MANITOWOC TO NEAR HOWARDS GROVE...MOVING EAST AT
55 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MANITOWOC...CLEVELAND...NEWTON...SPRING VALLEY...CLOVER...NEWTONBERG
AND OSMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4405 8779 4408 8765 4406 8765 4404 8767
      4402 8767 4400 8768 4402 8768 4397 8770
      4394 8772 4389 8773 4389 8795
TIME...MOT...LOC 2228Z 282DEG 47KT 4401 8772 4387 8788 

HAIL...1.00IN
WIND...60MPH
 
$$

KIECKBUSCH
628 
WWUS53 KGRB 022239
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
539 PM CDT SUN AUG 2 2015

WIC071-022248-
/O.EXP.KGRB.SV.W.0050.000000T0000Z-150802T2245Z/
MANITOWOC WI-
539 PM CDT SUN AUG 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MANITOWOC COUNTY
WILL EXPIRE AT 545 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4405 8779 4408 8765 4406 8765 4404 8767
      4402 8767 4400 8768 4402 8768 4397 8770
      4394 8772 4389 8773 4389 8795
TIME...MOT...LOC 2236Z 282DEG 47KT 4401 8772 4387 8788 

$$

KIECKBUSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 3:58 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Aug 2, 3:58 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
358 PM CDT SUN AUG 2 2015

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND MONDAY
ISSUED AT 358 PM CDT SUN AUG 2 2015

SEVERE THUNDERSTORM THREAT WILL END THIS EVENING AS
COLD FRONT EXITS THE AREA. CLEARING EXPECTED TONIGHT THAT LASTS
INTO EARLY MONDAY. CYCLONIC UPPER FLOW AND WEAK DISTURBANCE SHOULD
PRODUCE SOME AFTERNOON SHOWERS IN THE NORTH MONDAY AFTERNOON.
TEMPERATURES SHOULD RETURN TO NORMAL TONIGHT AND BE A FEW DEGREES
COOLER THAN USUAL MONDAY.

.LONG TERM...MONDAY NIGHT THROUGH SUNDAY
ISSUED AT 358 PM CDT SUN AUG 2 2015

MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT FOR MUCH OF THE WEEK
BEFORE GOING THEIR OWN WAYS.

CYCLONIC FLOW ALOFT WILL BRING CLOUDS TO THE AREA...ESPECIALLY
NEAR THE UPPER MICHIGAN BORDER...EARLY IN THE FORECAST PERIOD THERE
COULD EVEN BE A FEW SHOWERS DURING THAT TIME BUT HAVE TRIMMED
POPS TO FIT ADJACENT GRIDS AND HAVE LOW OR NO POPS FOR THE EARLY
PART OF THE WEEK. BLENDED MODEL SOLUTION FOR MID TO LATE IN THE
WEEK WAS LEFT AS IS...RESULTING IN SOME SHOWER/THUNDER CHANCES
WEDNESDAY NIGHT AND THURSDAY ACROSS CENTRAL AND EAST CENTRAL
WISCONSIN.

TEMPERATURES SHOULD BE BELOW NORMAL THROUGHOUT THE WORK WEEK.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1243 PM CDT SUN AUG 2 2015

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
DURING THE AFTERNOON AND EARLY EVENING AS A COLD FRONT MOVES
ACROSS WISCONSIN. THE STORMS COULD PRODUCE STRONG WIND GUSTS AND
LARGE HAIL. VFR CONDITIONS EXPECTED OTHERWISE. SKIES SHOULD CLEAR
OVERNIGHT AND REMAIN MOSTLY CLEAR THROUGH 15Z MONDAY. AN UPPER
LEVEL DISTURBANCE WILL PRODUCE SCATTERED SHOWERS AND CLOUDS
BETWEEN 3000 AND 4000 FEET MONDAY AFTERNOON.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RDM
LONG TERM......MG
AVIATION.......RDM
Hazardous weather outlook, Aug 2, 3:46 PM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
346 PM CDT SUN AUG 2 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-032100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
346 PM CDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

AFTERNOON THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS.
SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS...AND ISOLATED
TORNADOES...ARE POSSIBLE MAINLY ALONG AND SOUTH OF HIGHWAY 29.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS CENTRAL AND EAST
CENTRAL WISCONSIN WEDNESDAY NIGHT AND THURSDAY. THESE STORMS ARE
NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT HAIL AND PEAK WIND GUSTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-032100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
346 PM CDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE IS A GOOD CHANCE OF THUNDERSTORMS THROUGH THIS EVENING AS A
COLD FRONT SWEEPS ACROSS THE REGION. SEVERE STORMS WITH DAMAGING
WINDS OF 50 TO 60 KNOTS AND LARGE HAIL OF 1 TO 2 INCHES ARE
POSSIBLE...MAINLY SOUTH OF STURGEON BAY. TORNADOES CANNOT BE
RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

RDM/MG

In the hours before

Local storm report, Aug 2, 4:21 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
421 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     HAIL             MOSINEE                 44.78N 89.69W
08/02/2015  E1.00 INCH       MARATHON           WI   TRAINED SPOTTER

            OBSERVED AT CENTRAL WISCONSIN AIRPORT

&&

LUCHS
Local storm report, Aug 2, 4:32 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
432 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             AURORAVILLE             44.04N 89.00W
08/02/2015  M1.75 INCH       WAUSHARA           WI   TRAINED SPOTTER

&&

AA
Special weather statement, Aug 2, 4:39 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
439 PM CDT SUN AUG 2 2015

WIZ048-049-022230-
WINNEBAGO WI-CALUMET WI-
439 PM CDT SUN AUG 2 2015

AT 439 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF MENASHA
TO OSHKOSH TO NEAR RUSH LAKE...AND MOVING SOUTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
OSHKOSH...LAKE POYGAN...ST ANNA...NEENAH...OMRO...NEW HOLSTEIN...
WINNECONNE...BROTHERTOWN...STOCKBRIDGE...BOOM BAY...RIVERMOOR...
EAA...MIKESVILLE...BUTTE DES MORTS...REIGHMOOR...HARBOR SPRINGS...
KLOTEN...LAKE BUTTE DES MORTS...HIGHLAND SHORE AND FORD FESTIVAL
GROUNDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
EAST CENTRAL WISCONSIN.

LAT...LON 4414 8889 4417 8889 4424 8862 4392 8805
      4389 8804 4389 8816 4394 8816 4394 8840
      4389 8840 4389 8855
TIME...MOT...LOC 2139Z 311DEG 36KT 4410 8844 4400 8858 4395 8879

RDM
Local storm report, Aug 2, 4:41 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
441 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             3 S POY SIPPI           44.09N 89.00W
08/02/2015  M1.50 INCH       WAUSHARA           WI   EMERGENCY MNGR

            1 3/8 INCH HAIL MEASURED

&&

LUCHS
Local storm report, Aug 2, 5:14 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
514 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             8 SE OSHKOSH            43.93N 88.44W
08/02/2015  M1.00 INCH       WINNEBAGO          WI   TRAINED SPOTTER

            REPORT VIA SOCIAL MEDIA WITH PICTURE. TIME ESTIMATED BY
            RADAR.

&&

AA
Local storm report, Aug 2, 5:18 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
518 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             4 N IOLA                44.56N 89.11W
08/02/2015  E1.00 INCH       WAUPACA            WI   TRAINED SPOTTER

            HAIL ALONG WITH HEAVY RAIN AND INCREASING WINDS.

&&

LUCHS

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 12:16 AM CDTSpecial Weather StatementGRBLincoln44 min
Aug 2, 12:21 AM CDTSpecial Weather StatementGRBLincoln39 min
Aug 2, 12:40 AM CDTSevere Thunderstorm WarningGRBLincoln, Marathon50 min
Aug 2, 1:28 AM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon47 min
Aug 2, 1:59 AM CDTSpecial Weather StatementGRBLanglade46 min
Aug 2, 2:17 AM CDTSpecial Weather StatementGRBMenominee, Shawano43 min
Aug 2, 3:02 AM CDTSpecial Weather StatementGRBMenominee43 min
Aug 2, 6:22 AM CDTSpecial Weather StatementGRBFlorence38 min
Aug 2, 6:38 AM CDTSpecial Weather StatementGRBOneida52 min
Aug 2, 6:46 AM CDTSevere Thunderstorm WarningGRBFlorence29 min
Aug 2, 7:12 AM CDTSpecial Weather StatementGRBVilas48 min
Aug 2, 7:39 AM CDTSpecial Weather StatementGRBForest, Oneida51 min
Aug 2, 8:07 AM CDTSpecial Weather StatementGRBMarinette38 min
Aug 2, 9:06 AM CDTSpecial Weather StatementGRBShawano24 min
Aug 2, 9:29 AM CDTSpecial Weather StatementGRBOneida, Vilas46 min
Aug 2, 9:35 AM CDTSpecial Weather StatementGRBBrown, Kewaunee, Shawano40 min
Aug 2, 9:48 AM CDTSevere Thunderstorm WarningGRBOneida, Vilas27 min
Aug 2, 10:18 AM CDTSpecial Weather StatementGRBOneida27 min
Aug 2, 10:27 AM CDTSpecial Weather StatementGRBForest48 min
Aug 2, 10:57 AM CDTSpecial Weather StatementGRBFlorence, Forest48 min
Aug 2, 11:10 AM CDTSpecial Weather StatementGRBOconto50 min
Aug 2, 11:23 AM CDTSpecial Marine WarningGRB22 min
Aug 2, 11:29 AM CDTSpecial Weather StatementGRBDoor46 min
Aug 2, 11:36 AM CDTSpecial Weather StatementGRBLanglade39 min
Aug 2, 11:43 AM CDTSevere Thunderstorm WarningGRBLincoln, Oneida47 min
Aug 2, 12:02 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Oneida28 min
Aug 2, 12:21 PM CDTSpecial Weather StatementGRBDoor39 min
Aug 2, 12:38 PM CDTSpecial Weather StatementGRBFlorence, Forest37 min
Aug 2, 1:05 PM CDTSpecial Weather StatementGRBLanglade40 min
Aug 2, 1:28 PM CDTSevere Thunderstorm WarningGRBMarinette, Oconto32 min
Aug 2, 1:38 PM CDTSpecial Marine WarningGRB67 min
Aug 2, 1:54 PM CDTSevere Thunderstorm WarningGRBDoor36 min
Aug 2, 1:58 PM CDTSpecial Weather StatementGRBLincoln47 min
Aug 2, 2:11 PM CDTSpecial Marine WarningGRB34 min
Aug 2, 2:16 PM CDTSevere Thunderstorm WarningGRBDoor, Oconto44 min
Aug 2, 2:27 PM CDTSpecial Weather StatementGRBPortage33 min
Aug 2, 2:32 PM CDTSpecial Marine WarningGRB28 min
Aug 2, 2:33 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood27 min
Aug 2, 2:43 PM CDTSpecial Marine WarningGRB32 min
Aug 2, 3:00 PM CDTSpecial Marine WarningGRB45 min
Aug 2, 3:02 PM CDTSevere Thunderstorm WarningGRBBrown, Oconto, Shawano58 min
Aug 2, 3:03 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca, Wood27 min
Aug 2, 3:05 PM CDTSevere Thunderstorm WarningGRBKewaunee25 min
Aug 2, 3:28 PM CDTSevere Thunderstorm WarningGRBBrown, Outagamie, Portage, Shawano, Waupaca, Waushara and 1 more62 min
Aug 2, 3:35 PM CDTSpecial Marine WarningGRB40 min
Aug 2, 3:38 PM CDTSpecial Marine WarningGRB37 min
Aug 2, 3:44 PM CDTSevere Thunderstorm WarningGRBBrown, Door, Kewaunee, Oconto46 min
Aug 2, 4:01 PM CDTSevere Thunderstorm WarningGRBWaupaca, Waushara, Winnebago59 min
Aug 2, 4:13 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Shawano, Waupaca32 min
Aug 2, 4:14 PM CDTSpecial Marine WarningGRB46 min
Aug 2, 4:15 PM CDTSpecial Marine WarningGRB30 min
Aug 2, 4:18 PM CDTSevere Thunderstorm WarningGRBBrown, Kewaunee, Manitowoc42 min
Aug 2, 4:39 PM CDTSpecial Weather StatementGRBWinnebago51 min
Aug 2, 4:50 PM CDTSevere Thunderstorm WarningGRBOutagamie, Portage, Shawano, Waupaca25 min
Aug 2, 4:50 PM CDTSevere Thunderstorm WarningGRBCalumet, Winnebago14 min
Aug 2, 4:52 PM CDTSpecial Marine WarningGRB38 min
Aug 2, 5:22 PM CDTSpecial Marine WarningGRB23 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.